# SDR SWAA114816

- Difficulty date: July 1, 2011
- Submitted: July 6, 2011
- Operation: Air carrier
- Aircraft: N682SW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23496
- Aircraft time: 78,461 hours, 58,878 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED OTS CHECK, FOUND SKIN CORRODED BETWEEN BS 727E TO BS 797, STR 20R.  REPAIRED SKIN PER SRM.
